Leukemia & lymphoma · 1992
Tumour lysis following hydrocortisone prior to a blood product transfusion in T-cell acute lymphoblastic leukaemia.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Tiley C, Grimwade D, Findlay M, Treleaven J, Height S, Catalano J, Powles R
Аннотация
The acute tumour lysis syndrome is a well recognised complication of chemotherapy for lymphoid malignancies. There are few reports, however, of this complication after corticosteroid therapy alone. We report a case of T-cell acute lymphoblastic leukaemia who developed the biochemical picture of tumour lysis after two doses of hydrocortisone given prior to platelet transfusion. Prophylactic corticosteroids prior to blood product infusion should be reserved for patients who have experienced febrile or allergic reactions in the past and it is suggested that they should only be administered to patients with active lymphoid malignancies with due caution.